Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Chebychev approximation in locally compact spaces


Author: Joseph Bram
Journal: Proc. Amer. Math. Soc. 9 (1958), 133-136
MSC: Primary 41.00
DOI: https://doi.org/10.1090/S0002-9939-1958-0094639-9
MathSciNet review: 0094639
Full-text PDF Free Access


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 41.00

Retrieve articles in all journals with MSC: 41.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1958-0094639-9
Article copyright: © Copyright 1958 American Mathematical Society